# SDR AALA20120830002

- Difficulty date: August 10, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 168 hours, 65 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ELONGATED ON AFT DOUBLER LOCATED ON AFT RIGHT SIDE.  INSTALLED REPAIR FASTENER PER EA B737-53-025482.
